Alert archive / Texas / Small Craft Advisories in 2011
Small Craft Advisory 113, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this small craft advisory at May 23, 2011, 2:32 PM CDT. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- May 23, 2011, 2:32 PM CDT (19:32 UTC)
- Expired
- May 24, 2011, 10:35 PM CDT
- In force
- 32 hr
- Issued by
- NWS Houston/Galveston, TX
The text
As transmitted, in the capitals the NWS used until 2016.
768 WHUS74 KHGX 231932 MWWHGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 232 PM CDT MON MAY 23 2011 ...SMALL CRAFT ADVISORY IN EFFECT FOR OFFSHORE WATERS THROUGH TUESDAY... .SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE OFFSHORE WATERS DUE TO ELEVATED SEAS . GMZ370-375-240345- /O.NEW.KHGX.SC.Y.0113.110523T1932Z-110524T2300Z/ WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- 232 PM CDT MON MAY 23 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CDT TUESDAY. * WINDS...SOUTH 15 TO 20 KNOTS. * SEAS...6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/HOUSTON
5 follow-up statements
184 WHUS74 KHGX 240312 MWWHGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 1012 PM CDT MON MAY 23 2011 ...SMALL CRAFT ADVISORY IN EFFECT FOR OFFSHORE WATERS... .ELEVATED SEAS AND ONSHORE WINDS WILL PERSIST THROUGH TUESDAY. GMZ370-375-241115- /O.CON.KHGX.SC.Y.0113.000000T0000Z-110524T2300Z/ WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- 1012 PM CDT MON MAY 23 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT TUESDAY... * WINDS...SOUTH 15 TO 20 KNOTS. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/HOUSTON
916 WHUS74 KHGX 240836 MWWHGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 336 AM CDT TUE MAY 24 2011 ...SMALL CRAFT ADVISORY IN EFFECT FOR PORTIONS OF THE UPPER TEXAS COASTAL WATERS... .THE PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER THE SOUTHERN PLAINS AND HIGH PRESSURE OVER THE EASTERN GULF WILL RESULT IN STRONG ONSHORE WINDS AND ELEVATED SEAS THROUGH TONIGHT. GMZ350-241645- /O.EXB.KHGX.SC.Y.0113.110524T1400Z-110525T0400Z/ WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- 336 AM CDT TUE MAY 24 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 11 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 11 PM CDT THIS EVENING. * WINDS...SOUTH 15 TO 20 KNOTS. * SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ330-241645- /O.EXB.KHGX.SC.Y.0113.110524T1400Z-110525T0000Z/ MATAGORDA BAY- 336 AM CDT TUE MAY 24 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING. * WINDS...SOUTH 15 TO 20 KNOTS WILL INCREASE TO 20 TO 25 KNOTS AND GUSTY BY LATE MORNING. * WAVES...BECOMING ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ370-375-241645- /O.EXT.KHGX.SC.Y.0113.000000T0000Z-110525T0400Z/ WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- 336 AM CDT TUE MAY 24 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM CDT THIS EVENING. * WINDS...SOUTHEAST AROUND 20 KNOTS. * SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/HOUSTON
403 WHUS74 KHGX 241513 MWWHGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 1013 AM CDT TUE MAY 24 2011 ...SMALL CRAFT ADVISORY IN EFFECT FOR PORTIONS OF THE UPPER TEXAS COASTAL WATERS... .THE PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER THE SOUTHERN PLAINS AND HIGH PRESSURE OVER THE EASTERN GULF WILL RESULT IN STRONG ONSHORE WINDS AND ELEVATED SEAS THROUGH TONIGHT. GMZ350-370-375-242315- /O.CON.KHGX.SC.Y.0113.000000T0000Z-110525T0400Z/ WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- 1013 AM CDT TUE MAY 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING. * WINDS...SOUTH 15 TO 20 KNOTS. * SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ330-242315- /O.CON.KHGX.SC.Y.0113.000000T0000Z-110525T0000Z/ MATAGORDA BAY- 1013 AM CDT TUE MAY 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS...SOUTH 15 TO 20 KNOTS WILL INCREASE TO 20 TO 25 KNOTS AND GUSTY BY LATE MORNING. * WAVES...BECOMING ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/HOUSTON
487 WHUS74 KHGX 242019 MWWHGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 319 PM CDT TUE MAY 24 2011 ...SMALL CRAFT ADVISORY IN EFFECT FOR PORTIONS OF THE UPPER TEXAS COASTAL WATERS... .THE PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER THE SOUTHERN PLAINS AND HIGH PRESSURE OVER THE EASTERN GULF WILL RESULT IN STRONG ONSHORE WINDS AND ELEVATED SEAS THROUGH TONIGHT. GMZ350-370-375-250400- /O.CON.KHGX.SC.Y.0113.000000T0000Z-110525T0400Z/ WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- 319 PM CDT TUE MAY 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING. * WINDS...SOUTH 15 TO 20 KNOTS. * SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ330-250000- /O.CON.KHGX.SC.Y.0113.000000T0000Z-110525T0000Z/ MATAGORDA BAY- 319 PM CDT TUE MAY 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS...SOUTH 15 TO 20 KNOTS WILL INCREASE TO 20 TO 25 KNOTS AND GUSTY BY LATE MORNING. * WAVES...BECOMING ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/HOUSTON
652 WHUS74 KHGX 250335 MWWHGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 1035 PM CDT TUE MAY 24 2011 ...SMALL CRAFT ADVISORY HAS BEEN CANCELED... .DECREASED WINDS HAVE LED TO DECREASED WAVE HEIGHTS OVER THE COASTAL WATERS THIS EVENING. GMZ350-370-375-250445- /O.CAN.KHGX.SC.Y.0113.000000T0000Z-110525T0400Z/ WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- 1035 PM CDT TUE MAY 24 2011 ...SMALL CRAFT ADVISORY IS CANCELED... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS CANCELED THE SMALL CRAFT ADVISORY. DECREASED WINDS HAVE LED TO DECREASED WAVE HEIGHTS OVER THE COASTAL WATERS THIS EVENING. $$ HTTP://WWW.WEATHER.GOV/HOUSTON
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this small craft advisory went out at May 23, 12:21 PM CDT, 2 hours 11 minutes earlier.
Area forecast discussion, May 23, 12:21 PM CDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1221 PM CDT MON MAY 23 2011
.AVIATION...
VFR THIS AFTERNOON WITH GUSTY SSE TO S WINDS. COULD SEE SOME MVFR CEILINGS
DEVELOP THIS AFTERNOON NEAR THE COAST. PERIODS OF MVFR CEILINGS EXPECTED
TONIGHT. WINDS SHOULD STAY UP ENOUGH TO KEEP IFR CEILINGS FROM DEVELOPING.
BECOMING VFR WITH GUSTY SSE TO S WINDS TOMORROW MORNING. 42
&&
.PREV DISCUSSION... /ISSUED 1027 AM CDT MON MAY 23 2011/
DISCUSSION...
TIGHT SURFACE PRESSURE GRADIENT AND NEARBY PROFILERS WOULD SUPPORT
WIND ADVISORY CRITERIA FOR WESTERN SECTIONS OF CWFA. SEE ADVISORY
SECTION BELOW. ZFPHGX ON TRACK. 37
MARINE...
ADVISORIES ARE IN EFFECT FOR ALL WATERS FOR THE REST OF TODAY. WINDS
AND SEAS MIGHT COME DOWN AT SOME SPOTS UNDER ADVISORY LEVELS...BUT
OVERALL MOST LOCATIONS ARE EXPECTED TO BE RIGHT AROUND ADVISORY
CONDITIONS. WE'LL PROBABLY BE DEALING WITH CAUTION AND/OR ADVISORY
FLAGS FOR ANOTHER DAY OR TWO. EXPECT WINDS AND SEAS TO BEGIN TO COME
DOWN AROUND MIDWEEK DUE TO A RELAXING GRADIENT AND THE APPROACH OF A
WEAK COLD FRONT. THIS FRONT WASHES OUT AT THE END OF THE WEEK AND
WINDS AND SEAS COME BACK UP ONCE AGAIN OVER THE WEEKEND DUE TO A
TIGHTENING PRESSURE GRADIENT. 42
PREV DISCUSSION... /ISSUED 404 AM CDT MON MAY 23 2011/
DISCUSSION...
ANOTHER WARM AND HUMID MORNING ACROSS SOUTHEAST TEXAS. 00Z 850 MB
TEMPS WERE 21-22 C AND THE BEST 850 MB MOISTURE WAS WELL NORTH OF
SOUTHEAST TEXAS. THE AREA REMAINS STRONGLY CAPPED WITH 700 MB
TEMPS AROUND 13-14 C. AT 300 MB...AN UPPER LEVEL RIDGE WAS
BUILDING OVER NORTHERN MEXICO. UPPER LEVEL WINDS WERE NO LONGER
DIVERGENT. THE WARM 850-700 LAYER WILL TRANSLATE INTO VERY WARM
DAYTIME HIGH TEMPS TODAY. KHGX VWP SHOWS 20-30 KNOT WINDS JUST OFF
THE SURFACE SO CONDITIONS WILL ONCE AGAIN BE BREEZY. HAVE ISSUED A
WIND ADVISORY FOR THE WESTERN ZONES TODAY AS WINDS ALOFT MIX TO
THE SURFACE AND A TIGHT GRADIENT REMAINS IN PLACE. NO REAL CHANGE
ON TUES/WED...JUST CONTINUED WARM...HUMID AND BREEZY.
ON WEDNESDAY NIGHT...A WEAK COLD FRONT WILL CROSS THE REGION.
THERE ARE STILL SOME TIMING DIFFERENCES BUT WILL LEAN TOWARD THE
NAM/GFS. NAM SOUNDINGS SHOW A BREAKABLE CAP WITH PW VALUES AROUND
1.8 INCHES. GFS IS STRONGER WITH THE CAP AND A BIT DRIER. WILL
MAINTAIN THE 20 POPS FOR NOW BUT IF THE NAM VERIFIES...POPS MIGHT
NEED TO BE RAISED. DRIER AND SLIGHTLY COOLER CONDITIONS ARE
EXPECTED BEHIND THE FRONT FOR THURSDAY. ONSHORE WINDS RETURN BY FRIDAY
AFTERNOON AS WELL AS A MINOR WARM UP. AN UPPER LEVEL RIDGE OVER
NORTHERN MEXICO WILL EXPAND OVER TEXAS NEXT WEEKEND AND BEYOND.
THE RIDGE WILL REMAIN ANCHORED OVER TEXAS THROUGH THE FIRST WEEK
OF JUNE. DROUGHT CONDITIONS WILL PERSIST OR INTENSIFY OVER THE
SOUTHERN HALF OF THE REGION.
CLIMATE...
THE CITY OF HOUSTON HAS ENDURED 3 CONSECUTIVE MONTHS WITH LESS
THAN AN INCH OF RAIN IN EACH MONTH FEB/MAR/APR (0.69/0.78/0.11).
THIS HAS NOT OCCURRED PREVIOUSLY. THE CLOSEST YEARS TO COMPLETING
THIS FEAT WAS OCT/NOV/DEC 1894 (0.69/0.84/1.05)...OCT/NOV/DEC 1917
(0.32/0.93/1.19)...AUG/SEP/OCT 1948 (1.25/0.90/0.09) AND
JAN/FEB/MAR 1996 (0.88/1.29/0.12).
HOBBY AIRPORT HAS ENDURED THREE CONSECUTIVE MONTHS WITH LESS THAN
AN INCH OF RAIN ONCE BEFORE IN MAR/APR/MAY OF 1963...AND AGAIN
THIS YEAR (FEB/MAR/APR). UNLESS RAIN FALLS ON WEDNESDAY
NIGHT...IT APPEARS THAT THE HOUSTON AREA WILL ENDURE FOUR
CONSECUTIVE MONTHS WITH LESS THAN AN INCH OF RAIN IN EACH MONTH.
HOBBY APRT HAS ONLY RECEIVED 0.19 INCHES SINCE MARCH 15TH AND ONLY
ONE DAY WITH MEASURABLE RAIN IN THE LAST 69 DAYS. 43
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 93 74 94 74 94 / 0 0 0 10 10
HOUSTON (IAH) 92 75 93 76 93 / 0 0 0 10 10
GALVESTON (GLS) 86 77 87 78 87 / 0 0 0 10 10
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...COLORADO...
FORT BEND...JACKSON...MATAGORDA...WALLER...WASHINGTON...
WHARTON.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY...WATERS
FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60
NM...WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT
20 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.
&&
DISCUSSION...37
AVIATION/MARINE...42Hazardous weather outlook, May 23, 5:31 AM CDT, 9 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 531 AM CDT MON MAY 23 2011 TXZ163-164-176>179-195>200-210>214-226-227-235>238-240315- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 531 AM CDT MON MAY 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY IS IN EFFECT FROM 10 AM THROUGH 7 PM FOR THE WESTERN THIRD OF SOUTHEAST TEXAS...GENERALLY WEST OF A COLLEGE STATION TO LAKE JACKSON. SUSTAINED SOUTH TO SOUTHEAST WINDS WILL AVERAGE BETWEEN 20 AND 25 MPH WITH GUSTS TO 35 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 4:28 AM CDT | Wind Advisory | HGX | Austin, Brazoria, Brazos, Burleson, Colorado, Fort Bend and 5 more | 15 hr |
| May 23, 4:44 AM CDT | Small Craft Advisory | HGX | 8 hr |
Nearby
Small Craft Advisories in Texas, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.